Nous établissons des résultats nouveaux sur le prolongement
We establish new results on weighted
Keywords: Ohsawa-Takegoshi-type extension, twisted Bochner-Kodaira technique, denominators
Mot clés : Ohsawa-Takegoshi-type extension, technique de Bochner-Kodaira tordue, dénominateurs
@article{AIF_2007__57_3_703_0, author = {McNeal, Jeffery D. and Varolin, Dror}, title = {Analytic inversion of adjunction: $L^2$ extension theorems with gain}, journal = {Annales de l'Institut Fourier}, pages = {703--718}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {57}, number = {3}, year = {2007}, doi = {10.5802/aif.2273}, mrnumber = {2336826}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2273/} }
TY - JOUR AU - McNeal, Jeffery D. AU - Varolin, Dror TI - Analytic inversion of adjunction: $L^2$ extension theorems with gain JO - Annales de l'Institut Fourier PY - 2007 SP - 703 EP - 718 VL - 57 IS - 3 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2273/ DO - 10.5802/aif.2273 LA - en ID - AIF_2007__57_3_703_0 ER -
%0 Journal Article %A McNeal, Jeffery D. %A Varolin, Dror %T Analytic inversion of adjunction: $L^2$ extension theorems with gain %J Annales de l'Institut Fourier %D 2007 %P 703-718 %V 57 %N 3 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2273/ %R 10.5802/aif.2273 %G en %F AIF_2007__57_3_703_0
McNeal, Jeffery D.; Varolin, Dror. Analytic inversion of adjunction: $L^2$ extension theorems with gain. Annales de l'Institut Fourier, Tome 57 (2007) no. 3, pp. 703-718. doi : 10.5802/aif.2273. https://www.numdam.org/articles/10.5802/aif.2273/
[1] The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman, Ann. Inst. Fourier (Grenoble), Volume 46 (1996) no. 4, pp. 1083-1094 | DOI | EuDML | Numdam | MR | Zbl
[2] Multiplier ideal sheaves and analytic methods in algebraic geometry, ICTP Lect. Notes, Volume 6, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2001 School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000) 1–148 | MR | Zbl
[3] Singularities of pairs, Algebraic geometry – Santa Cruz (1995), pp. 221-287 (Proc. Sympos. Pure Math., 62, Part 1, Amer. Math. Soc., Providence, RI, 1997) | MR | Zbl
[4] Positivity in algebraic geometry, I, II, Springer, 2004 | MR | Zbl
[5] On large values of
[6] On the extension of
[7] On the extension of
[8] The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi, Geometric Complex Analysis, Hayama. World Scientific (1996), pp. 577-592 | MR | Zbl
[9] Invariance of plurigenera, Invent. Math., Volume 134 (1998) no. 3, p. 661-673. | DOI | MR | Zbl
[10] Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type, Complex geometry, Springer-Verlag (2002), pp. 223-277 (Collection of papers dedicated to Hans Grauert) | MR | Zbl
- A Hilbert bundle approach to the sharp strong openness theorem and the Ohsawa-Takegoshi extension theorem, Convex and Complex: Perspectives on Positivity in Geometry, Volume 810 (2025), p. 99 | DOI:10.1090/conm/810/16210
- Guan–Zhou's unified version of optimal
extension theorem on weakly pseudoconvex Kähler manifolds, Journal of the Mathematical Society of Japan, Volume 77 (2025) no. 1 | DOI:10.2969/jmsj/91919191 - On the Ohsawa–Takegoshi Extension Theorem, The Journal of Geometric Analysis, Volume 34 (2024) no. 1 | DOI:10.1007/s12220-023-01466-9
- L2 extension of holomorphic functions for log canonical pairs, Journal de Mathématiques Pures et Appliquées, Volume 177 (2023), p. 198 | DOI:10.1016/j.matpur.2023.06.013
- On
extension from singular hypersurfaces, Mathematische Zeitschrift, Volume 303 (2023) no. 4 | DOI:10.1007/s00209-023-03248-z - On an injectivity theorem for log-canonical pairs with analytic adjoint ideal sheaves, Transactions of the American Mathematical Society (2023) | DOI:10.1090/tran/8935
- ON THE OPTIMAL EXTENSION THEOREM AND A QUESTION OF OHSAWA, Nagoya Mathematical Journal, Volume 245 (2022), p. 154 | DOI:10.1017/nmj.2020.34
-
Extension of -Closed Forms on Weakly Pseudoconvex Kähler Manifolds, The Journal of Geometric Analysis, Volume 32 (2022) no. 5 | DOI:10.1007/s12220-022-00886-3 - On the extension of holomorphic adjoint sections from reduced unions of strata of divisors, Mathematische Zeitschrift, Volume 299 (2021) no. 3-4, p. 1789 | DOI:10.1007/s00209-021-02737-3
- Restriction formula and subadditivity property related to multiplier ideal sheaves, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2020 (2020) no. 769, p. 1 | DOI:10.1515/crelle-2019-0043
- Siu’s lemma, optimal
extension and applications to twisted pluricanonical sheaves, Mathematische Annalen, Volume 377 (2020) no. 1-2, p. 675 | DOI:10.1007/s00208-018-1783-8 - Optimal L2 extension of sections from subvarieties in weakly pseudoconvex manifolds, Pacific Journal of Mathematics, Volume 309 (2020) no. 2, p. 475 | DOI:10.2140/pjm.2020.309.475
- L2 Extension of ∂̄-closed forms from a hypersurface, Journal d'Analyse Mathématique, Volume 139 (2019) no. 2, p. 421 | DOI:10.1007/s11854-019-0062-2
- A non-Archimedean Ohsawa–Takegoshi extension theorem, Mathematische Zeitschrift, Volume 291 (2019) no. 1-2, p. 279 | DOI:10.1007/s00209-018-2083-4
- Optimal L2 Extension and Siu’s Lemma, Acta Mathematica Sinica, English Series, Volume 34 (2018) no. 8, p. 1289 | DOI:10.1007/s10114-018-7539-2
- Extension of Holomorphic Functions and Cohomology Classes from Non Reduced Analytic Subvarieties, Geometric Complex Analysis, Volume 246 (2018), p. 97 | DOI:10.1007/978-981-13-1672-2_8
- L2 Oka–Cartan Theory, L² Approaches in Several Complex Variables (2018), p. 115 | DOI:10.1007/978-4-431-56852-0_3
- Strong openness of multiplier ideal sheaves and optimal L 2 extension, Science China Mathematics, Volume 60 (2017) no. 6, p. 967 | DOI:10.1007/s11425-017-9055-5
- A solution of an L^2 extension problem with an optimal estimate and applications, Annals of Mathematics (2015), p. 1139 | DOI:10.4007/annals.2015.181.3.6
-
L 2 estimates for the ∂ ¯ operator, Bulletin of Mathematical Sciences, Volume 5 (2015) no. 2, p. 179 | DOI:10.1007/s13373-015-0068-8 - Themes on Non-analytic Singularities of Plurisubharmonic Functions, Complex Analysis and Geometry, Volume 144 (2015), p. 197 | DOI:10.1007/978-4-431-55744-9_14
- A Survey on L 2 Extension Problem, Complex Geometry and Dynamics, Volume 10 (2015), p. 291 | DOI:10.1007/978-3-319-20337-9_13
- Application and simplified proof of a sharp L2 extension theorem, Nagoya Mathematical Journal, Volume 220 (2015), p. 81 | DOI:10.1215/00277630-3335780
- Optimal constant in an L 2 extension problem and a proof of a conjecture of Ohsawa, Science China Mathematics, Volume 58 (2015) no. 1, p. 35 | DOI:10.1007/s11425-014-4946-4
- Cauchy–Riemann meet Monge–Ampère, Bulletin of Mathematical Sciences, Volume 4 (2014) no. 3, p. 433 | DOI:10.1007/s13373-014-0058-2
- An Ohsawa-Takegoshi theorem on compact Kähler manifolds, Science China Mathematics, Volume 57 (2014) no. 1, p. 9 | DOI:10.1007/s11425-013-4656-3
- Extension theorems, non-vanishing and the existence of good minimal models, Acta Mathematica, Volume 210 (2013) no. 2, p. 203 | DOI:10.1007/s11511-013-0094-x
- GeneralizedL2extension theorem and a conjecture of Ohsawa, Comptes Rendus. Mathématique, Volume 351 (2013) no. 3-4, p. 111 | DOI:10.1016/j.crma.2013.01.012
- Division theorems for the Koszul complex, Advances in Mathematics, Volume 231 (2012) no. 5, p. 2450 | DOI:10.1016/j.aim.2012.07.028
- On the L 2-extension of twisted holomorphic sections of singular hermitian line bundles, Annali di Matematica Pura ed Applicata, Volume 191 (2012) no. 3, p. 363 | DOI:10.1007/s10231-011-0187-0
- Optimal constant problem in theL2extension theorem, Comptes Rendus. Mathématique, Volume 350 (2012) no. 15-16, p. 753 | DOI:10.1016/j.crma.2012.08.007
-
estimates for across a divisor with Poincaré-like singularities, Illinois Journal of Mathematics, Volume 56 (2012) no. 1 | DOI:10.1215/ijm/1380287470 - Relative critical exponents, non-vanishing and metrics with minimal singularities, Inventiones mathematicae, Volume 187 (2012) no. 1, p. 195 | DOI:10.1007/s00222-011-0333-8
- On the Ohsawa–Takegoshi L2 extension theorem and the Bochner–Kodaira identity with non-smooth twist factor, Journal de Mathématiques Pures et Appliquées, Volume 97 (2012) no. 6, p. 579 | DOI:10.1016/j.matpur.2011.09.010
- On the Ohsawa–Takegoshi L2 extension theorem and the twisted Bochner–Kodaira identity, Comptes Rendus. Mathématique, Volume 349 (2011) no. 13-14, p. 797 | DOI:10.1016/j.crma.2011.06.001
- Extensions with estimates of cohomology classes, Manuscripta Mathematica, Volume 134 (2011) no. 1-2, p. 43 | DOI:10.1007/s00229-010-0376-y
- Bergman kernels and the pseudoeffectivity of relative canonical bundles, Duke Mathematical Journal, Volume 145 (2008) no. 2 | DOI:10.1215/00127094-2008-054
- Division theorems and twisted complexes, Mathematische Zeitschrift, Volume 259 (2008) no. 1, p. 1 | DOI:10.1007/s00209-007-0133-4
Cité par 38 documents. Sources : Crossref